Characterization of metric regularity of subdifferentials

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507803
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 4:38:19 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00507803, version 1

Collections

Citation

Francisco J. Aragon Artacho, Michel H. Geoffroy. Characterization of metric regularity of subdifferentials. Journal of Convex Analysis, Heldermann, 2008, 15 (2), pp.365-380. ⟨hal-00507803⟩

Share

Metrics

Record views

64